MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY
Model Number H749394671750
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr stuck on guidewire occurred.The 90% stenosed target lesion was located in the non-tortuous but severely calcified proximal left anterior descending artery.A 1.75mm rotapro and rotawire drive was selected for use.During insertion into the patient's body, it was noted that the rotaburr got stuck on the rotawire.The devices were removed as one unit.The procedure was completed with a different device.
 
Additional Manufacturer Narrative
Investigation results: device analysis findings: device evaluated by manufacturer: the device was returned for analysis.Visual inspection did not identify any damages or defects.The returned wire was removed with resistance from the device due to kink damage on the wire, reinsertion was not performed due to the wire damage present.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, the most probable cause was considered cause traced to another device.It was considered likely that the reported event occurred due to factors encountered during the procedure, such as the damage to the returned rotawire.
 
Event or Problem Description
It was reported that the burr stuck on guidewire occurred.The 90% stenosed target lesion was located in the non-tortuous but severely calcified proximal left anterior descending artery.A 1.75mm rotapro and rotawire drive was selected for use.During insertion into the patient's body, it was noted that the rotaburr got stuck on the rotawire.The devices were removed as one unit.The procedure was completed with a different device with no patient complications.

Brand Name
ROTAPRO?
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24579727
Report Number2124215-2026-13867
Device Sequence Number18725778
Product Code MCX
UDI-Device Identifier08714729999584
UDI-Public(01)08714729999584(17)270829(10)37330882
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749394671750
Device Catalogue NumberH749394671750
Device Lot Number0037330882
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown